# SDR CA990707030

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc T5317A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 110071006
- Condition: Misoverhauled
- Location: Engine Bay
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MILITARY PARTS FOUND INSTALLED AT ENGINE OVERHAUL INSPECTION.   NOTE:  HISTORY UNKNOWN. TYPE APPROVAL IE26.
